MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number TLEAD1058-70B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Constipation (3274)
Date of Event 11/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found related to the nature of the complaint.
 
Event or Problem Description
It was reported to nevro that the patient experienced numbness and bowel issues.The device was removed and the patient remains under medical supervision.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key10955532
Report Number3008514029-2020-00808
Device Sequence Number14295154
Product Code LGW
UDI-Device Identifier00813426020374
UDI-Public00813426020374
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2021
Device Model NumberTLEAD1058-70B
Device Catalogue NumberTLEAD1058-70B
Device Lot Number94421764
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2020
Initial Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;